×

Permanence of identities on algebras. (English) Zbl 0273.08010


MSC:

08Axx Algebraic structures
18C05 Equational categories
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Bleicher, M. N.; Schneider, H., Completions of partially ordered sets and universal algebras, Acta Math. Acad. Sci. Hungaricae, 17, 271-301 (1966) · Zbl 0144.25502 · doi:10.1007/BF01894874
[2] M. N. Bleicher, H. Schneider and R. L. Wilson,Permanence of identities on universal algebras, MRC Technical Summary Report #1339, The University of Wisconsin Mathematics Research Center, 1973. · Zbl 0273.08010
[3] A. H. Clifford,Completion of partially ordered semi-groups, presented at Symposium on Semigroup Theory and Applications at Smolenice, Czechoslovakia, June, 1968.
[4] P. M. Cohn,Universal Algebras, Harper Row (1965). · Zbl 0141.01002
[5] Fuchs, L., On partially ordered algebras I, Colloquium Math., 14, 115-130 (1966) · Zbl 0201.34702
[6] Fuchs, L., On partially ordered algebras II, Acta Univ. Szegediensis, 26, 34-41 (1965) · Zbl 0192.09603
[7] Gautam, N. D., The Validity of Equations of Complex Algebras, Archiv für Math. Logik und Grundlagenforschung, 3, 117-124 (1957) · Zbl 0081.26005 · doi:10.1007/BF01988052
[8] G. Grätzer,Universal Algebra, Van Nostrand (1968). · Zbl 0182.34201
[9] R. L. Wilson,Loop isotopism and isomorphism and extensions of Universal Algebras, Thesis, University of Wisconsin, (1969).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.